Pubblicazioni il cui periodico è "IMA JOURNAL OF NUMERICAL ANALYSIS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 8.

Articolo di rivista Falletta, Silvia (2017)
BEM coupling with the FEM fictitious domain approach for the solution of the exterior Poisson problem and of wave scattering by rotating rigid bodies. In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 1464-3642 [Disponibilità ristretta]
[img]

Articolo di rivista Brix, Kolja; Campos Pinto, Martin; Canuto, Claudio; Dahmen, Wolfgang (2015)
Multilevel preconditioning of discontinuous Galerkin spectral element methods. Part I: geometrically conforming meshes. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 35 n. 4, pp. 1487-1532. - ISSN 0272-4979
Web of Science: 7 - Scopus: 7

Articolo di rivista C. Canuto; L.F. Pavarino; A.B. Pieri (2014)
BDDC preconditioners for continuous and discontinuous Galerkin methods using spectral/hp elements with variable local polynomial degree. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 34, pp. 879-903. - ISSN 0272-4979
Web of Science: 14 - Scopus: 16

Articolo di rivista S. Falletta; G. Monegato; L. Scuderi (2014)
A space-time BIE method for wave equation problems: the (two-dimensional) Neumann case. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 34 n. 1, pp. 390-434. - ISSN 0272-4979
Web of Science: 6 - Scopus: 7

Articolo di rivista Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2012)
A space-time BIE method for nonhomogeneous exterior wave equation problems. the Dirichlet case. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 32 n. 1, pp. 202-226. - ISSN 0272-4979
Web of Science: 17 - Scopus: 17
[img]
Preview

Articolo di rivista Berrone S.; Suli E (2008)
Two-sided a posteriori error bounds for incompressible quasi-Newtonian flows. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 28, pp. 382-421. - ISSN 0272-4979 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 9
[img]

Articolo di rivista G. Mastroianni; Monegato G. (1997)
Nystroem interpolants based on zeros of Laguerre polynomials for some Wiener-Hopfequations. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 17, pp. 621-642. - ISSN 0272-4979
Scopus: 39

Articolo di rivista Mastroianni G.; Monegato G. (1993)
Nystroem interpolants based on the zeros of Legendre polynomials for a non compact integral operator equation. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 14, pp. 81-95. - ISSN 0272-4979
Scopus: 12

Questa lista è stata generata il Tue Nov 21 05:36:59 2017 CET.